# SDR HEEA967627

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: 1st Stage
- Part time: 785 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CARBON 6 & 7 OIL PRESSURE STRUT.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. REPLACED DISCREPANT PART.
